# SDR AALA201712269065

- Difficulty date: December 22, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 8,282 hours, 3,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Detached
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR ASSIST HANDLE AT DOOR 4R FELL OFF. INSTALLED HANDLE BACK IN PLACE ON 4R DOOR PER AMM 25-40-21.
